# SDR FDEA200906252301

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340084203
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD BLEND OUT REPAIR ON RT WING TOP SKIN RIB 4-5 DEEPER THAN REPORTED.  REPAIR PERFORMED BY NDT FOR CRACK FREE AND CORRSOION FREE CONDITION WITH REMAINING MATERIAL ACCEPTABLE IAW RAS/BAE/0934/2004 ISS. C , APPROVED BY EA 6-5730-131233.
